# SDR DL777040853

- Difficulty date: August 29, 2004
- Submitted: September 13, 2004
- Operation: Air carrier
- Aircraft: N867DA
- Make and model: Boeing 777232
- Aircraft serial: 29743
- Aircraft time: 10,692 hours, 1,678 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 6225136202
- Part serial: 98JR
- Condition: Failed
- Location: Wx Radar Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE ATH CREW HEARD NOISE FROM WEATHER RADAR AREA AND LATER HAD WX SYSTEM MESSAGE.  DIVERTED TO JFK.  REPLACED RADAR ANTENNA AND DRIVE.
